# SDR CALA2019063001101

- Difficulty date: June 28, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 59,765 hours, 20,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O LOUD AIR  RUSHING SOUND COMING FROM MAIN CABIN DOOR 1L LOWER INNER HINGE COVER WAS IN WRONG POSITION.CLEANED AREA OF HINGE COVER, OPS MORMAL CYCLED DOOR SERVERAL TIMES OPS NORMAL.
